Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 5, pp 570–573 | Cite as

On a question about the structure of the spectrum of the Schroedinger operator

  • M. A. Rybak
Brief Communications
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. M. Glazman, Direct Methods of Qualitative Spectral Analysis of Singular Differential Operators [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    D. S. Jones, “The eigenvalues of δ2u + λu = 0 when the boundary conditions are given on semiinfinite domains,” Proc. Cambridge Philos. Soc.,49, 668–684 (1953).Google Scholar
  3. 3.
    F. Rellich, “Uber das asymptotische Verhaften der Losungen von Au + λu = 0 in unendlichen Gebieten,” Jahresbericht der Deutschen Mathematiker Vereinigung,53, 57–65 (1943).Google Scholar
  4. 4.
    E. M. Landis, “On some properties of solutions of elliptic equations,” Dokl. Akad. Nauk SSSR,107, No. 5 (1956).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • M. A. Rybak
    • 1
  1. 1.Kiev Trade-Economics InstituteUSSR

Personalised recommendations